# SDR ABXA9600061

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 57549240505
- Condition: Corroded
- Location: Bs 1050-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED INTERNAL DOUBLER AT STATIONS 1120 TO 1260 HAVE BARE METAL AND CORROSION, ALSO A CUT-OUT AREA OF PREVIOUS REPAIR AT STATION 1170.  REPAIRED INTERNAL DOUBLER AT FUSELAGE STATIONS 1050-1350 THAT WAS CORRODED IAW ABX REA D853-12704MR.
